Translator Disclaimer
30 January 2003 Measure of nonhyperconvexity and fixed-point theorems
Dariusz Bugajewski, Rafael Espínola
Abstr. Appl. Anal. 2003(2): 111-119 (30 January 2003). DOI: 10.1155/S1085337503205017

Abstract

The aim of this paper is to work with the measure of nonhyperconvexity in a similar way as J. Cano (1990) does with the index of nonconvexity. We apply this measure to obtain different extensions of the famous Schauder fixed-point theorem in hyperconvex spaces.

Citation

Download Citation

Dariusz Bugajewski. Rafael Espínola. "Measure of nonhyperconvexity and fixed-point theorems." Abstr. Appl. Anal. 2003 (2) 111 - 119, 30 January 2003. https://doi.org/10.1155/S1085337503205017

Information

Published: 30 January 2003
First available in Project Euclid: 15 April 2003

zbMATH: 1057.47059
MathSciNet: MR1960142
Digital Object Identifier: 10.1155/S1085337503205017

Subjects:
Primary: 54C20, 54E35
Secondary: 47H10, 54C55

Rights: Copyright © 2003 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2003 • No. 2 • 30 January 2003
Back to Top